# SDR SWAA116431

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 57,554 hours, 47,698 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 610779
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY - RT OVERHEAD CEILING LIGHT BASE DAMAGED BY SHORTED WIRE BETWEEN ROW 6 TO ROW 7.  REMOVED AND REPLACED LIGHT BASE PER MM.
